# SDR FDEA201404020637

- Difficulty date: April 2, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 46,123 hours, 19,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3241
- Condition: Damaged
- Location: Bs 418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LOWER FUSELAGE SKIN BS 418 STRINGER 25R, SIX INCHES ABOVE GROUND POWER RECEPTACLE.  REPAIRED IAW EA F-5330-T0307106 PART 1.
